# SDR UPS00833308

- Difficulty date: June 13, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT PIT STA 1080 L35R INTERCOSTAL EXFOLIATED.  REMOVED CORRODED INTERCOSTAL, FAB INTERCOSTAL IAW DAC DWG 9758507, ALODINE AND PRIME IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-20D.
